| Model Number |
SUTR ANCH, BIO-COMP P - LCK, 2.4 X 11.3 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a bankart surgery the eyelet of the anchor broke when threading the suture.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-2922bc-1, biocomposite pushlock¿, batch 15252434, was received for investigation.Upon visual evaluation, it was noted that the anchor and eyelet were not returned for evaluation.The most likely cause for the reported failure can be attributed misuse due to misaligned insertion; or prying/leveraging the screw during insertion.Refer to investigation photos.The complaint allegation is confirmed.